Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla - wishful thinking?
Nov 17, 2007

If I were to switch to Atripla and wait 60 days for any side effects to settle down, do you think I could possibly then begin taking it a couple hours earlier every day - the goal being taking it about an hour to an hour and a half before lunch? I'm not prone to unusual side effects with medications I've taken in the past. Thanks!

Response from Dr. Young

Thanks for your post.

Most of my patients who take efavirenz (Sustiva, Stocrin, part of Atripla) would have difficulty taking their medications in mid-day. There are some, however, who can. The only way to know would be to try.

On the other hand, if you really require a medication that can be taken mid-day, I'd be sure to discuss this requirement with your healthcare provider, prior to initiating any treatment.

It's this sort of life-style need that can often adversely affect adherence; recognizing such needs before selecting medications can avoid problems before they occur.

BY



Previous
Herpes and HIV
Next
Change in cd4 counts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement